# SDR DALA1120050177

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 94,775 hours, 13,992 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 066011711001
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO ATL WITH BURNING ELECTRICAL SMELL IN THE FLIGHT DECK.  UPON ARRIVAL MAINTENANCE FOUND THE FIRST OFFICERS VSI HAD A BURNT SMELL TO IT.  THE VSI WAS REPLACED AND ALL INSTRUMENT PANELS WERE INSPECTED ALONG WITH ALL EQUIPMENT IN THE GALLEYS WITH NO FURTHER TROUBLE FOUND.
